# SDR HEEA968189

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 7,237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (REMOVED TO COMPLY WITH 500 HOUR INSPECTION - FOUND SEVERAL CRACKS ON THE TITANIUM STRIP WITH SEPARATION.  THE CRACK AT STATION 123" HAS MULTIPLE BRANCHES.
